MathSciNet Relay Station
MathSciNet bibliographic data
MR1105703 (92e:22013) 22D15 (15A30 16E50 20C07 22D25 46L10)
Linnell, P. A. Zero divisors and group von Neumann algebras. Pacific J. Math. 149 (1991), no. 2, 349–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement